# SDR IPXA2M73326

- Difficulty date: April 7, 2012
- Submitted: May 7, 2012
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 65,288 hours, 12,250 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: ABA726640
- Condition: Damaged
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C,  R-1 DOOR JAMB HAS DRILL START IN RADIUS OF CHANNEL INSIDE UPPER AFT LIGHTNING HOLE AT FS450.182.  REPAIRED R-1 DOOR JAMB UPPER HEADER BEAM AT STA FS450.182 REF STA-SA, EA 011-5310-47035-A REV I/R AND EO MD11-5310-47035-A.
